MAUDE Adverse Event Report: MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS
Model Number C304-HIS
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the delivery catheter kinked and damaged the lead.It was noted post slitting that the lead was damaged.The lead was attempted not used.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that there was no performance issue with the lead.The issue occurred during slitting.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated the shaft of the delivery catheter was spiral slit.The mechanical operation of the catheter shaft was bent.The slitting was not slit on the center of hub of the delivery catheter.Visual analysis of the catheter indicated damage during use.The analyst noted the catheter was received with the lead lff995140v still inserted in it.The spiral slit was observed and that caused the deflection wire to being exposed visible at 31.2 cm from the hub.Slitting showed incomplete at 38 cm from the hub.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SELECTSITE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway MN
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway MN
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22235627
Report Number2182208-2025-02929
Device Sequence Number21106802
Product Code DQY
UDI-Device Identifier00763000147013
UDI-Public00763000147013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC304-HIS
Device Catalogue NumberC304-HIS
Device Lot Number0012726152
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight85 KG